# SDR GTIA2019072103497

- Difficulty date: July 21, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N667NK
- Make and model: Airbus A321-231
- Aircraft serial: 7058
- Aircraft time: 12,244 hours, 5,209 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 AND R1 DOOR ASSIST BOTTLE PRESSURE IS LOW. SERVICED L2 AND R1 DOOR ASSIST BOTTLES IAW AMM 52-10-00-614-001.
